# SDR SCNA96401

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CEILING MOUNTED EMERGENCY AREA LIGHT IN FORWARD CABIN INOP.  REMOVED AND REPLACED BATTERIES FOR AREA LIGHT IN ACCORDANCE WITH MM 33-50-81 AND OPS CHECKED NORMAL.
